MAUDE Adverse Event Report: GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG

GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Model Number 550-000-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
 
Event or Problem Description
Doctor did a case on friday (b)(6) 2019 and the genicon retrieval bag he used broke while retrieving the specimen.Ref# (b)(4) lot# 19855-a exp.Date 3/16/20.Additional data regarding the same case: on (b)(6), doctor was completing a robotic lap ventral hernia repair.He deployed a 2ezee retrieval bag to remove excess fatty tissue.While removing the bag from the abdomen the tip of the bag tore, spilling the majority of the content into the cavity.At this point, the bag was easily removed and remaining tissue was removed via the trocar.

Brand Name
GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10382944
Report Number3002590791-2020-00042
Device Sequence Number16613108
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)I9855-A(11)180917(17)200316
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2020
Device Model Number550-000-200
Device Lot NumberI9855-A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1